# SDR AMTA200300898

- Difficulty date: July 7, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N559TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 5816
- Part serial: 216263
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS STATUS MESSAGE 'APU FIRE LP2' DISPLAYED.  REMOVED AND REPLACED UPPER DETECTOR ASSEMBLY PER MM 26-15-02.  OPS CHECK NORMAL.  (M)
